Oct 4, 2012
hello Dr Nelson , I got my test today after seven days for cd4 and others but what concerns me most was the testosterone (7.5 ng/ml) and thyroid(TSH) 1.32 ulu/ml test which I don't know much about,please could you kindly explain to me.by age am 38yrs.om regimen sustiva,truvada also on anxiety meds tranxene and laxepro cd4 400,vl <40.after exercise about 7 killos in the morning I feel exhausted ,what to do sir. thkx sanitex thailand
Response from Mr. Vergel
Your testosterone and thyroid stimulating hormone are OK, so your fatigue may be caused by something else. Talk to your doctor about the fact that some people on Sustiva may have abnormal sleep patterns, depression and anxiety. Talk to him or her about other HIV medication options available in Thailand that can replace Sustiva.
You can also educate yourself about other causes of fatigue and some options by reading this article:
I hope you feel better soon.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flu Symptoms After Rimming Worried I Have HIV
- Groin Pain After Licking Rectum Worried I Have HIV
- Itchy Balls After Mutual Masturbation Sign Of HIV AIDS
- Itchy Rash After Sex With Hooker Sign Of HIV AIDS
- Sore Testicles After Anal Sex With Condom Does It Mean I Have HIV
- Swollen Lymph Nodes After Oral Sex Form Sex Worker What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.